Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

History of bowel obstruction. Took medicine for hyperplasia. MRI done. Started bleeding. What's wrong?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
My fsh level has been postmenopausal for years. However, I continue to bleed. I have had two d&c. Had hyperplasia and took medicine. I am 54 1/2. I have been bleeding for three weeks and do not know why. Bleeding started after I had MRI of foot ( I realize this may be coincidental). Also, have strange feeling in stomach and change in bowels. Had colonoscopy 2 months ago. Bowels not moving right since. Took miramax and my body completely ignored it. Previously had small bowel obstruction.
Posted Mon, 1 Apr 2013 in Women's Health
Answered by Dr. Ganesh Sanap 13 minutes later
Hi, welcome and thanks for writing in.
Sorry to say but there is something wrong in history. You have mentioned aborted hysterectomy and other things like bleeding and d and c. Can you explain about the exact status of the uterus.
Rest of all symptoms are not related to this. We will discuss all things in follow up.

Looking forward for your response.

Above answer was peer-reviewed by
Follow-up: History of bowel obstruction. Took medicine for hyperplasia. MRI done. Started bleeding. What's wrong? 2 hours later
I still have my uterus.
Answered by Dr. Ganesh Sanap 19 hours later
Hi, welcome back.
Excessive bleeding may be due fibroids , mass or polyp . Endometrium hyperplasia is also risk factor for bleeding. Mri study is not related to bleeding at all. I will advise consult your gynaecologist for this and go for hysterectomy , because there is risk factors for malignancy like hyperplasia.
Stomach feeling and altered bowel habits may be due to drug induced or part of irritable bowel syndrome. You nee to concentrate on bleeding at present. Gradually other symptoms will subside.

Hope I have answered your query. If you have further concern, please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor